MAUDE Adverse Event Report: B. BRAUN MEDICAL INC - IRVINE PAB ®; CONTAINER I.V.

B. BRAUN MEDICAL INC - IRVINE PAB ®; CONTAINER I.V.
Catalog Number S5904-52
Medical Device Problem Codes Fluid/Blood Leak (1250); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by user facility: during compounding of lot 20260406-0f9689, fentanyl citrate 2500 mcg/50 ml, five (5) bags were found to be leaking upon being filled with product.During the visual inspection, one (1) bag was found to contain a foreign particulate.No injuries were reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.

Brand Name
PAB ®
Common Device Name
CONTAINER I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine 92614 5895
Manufacturer (Section G)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614 5895
Manufacturer Contact
elena reifenstein
861 marcon blvd.
allentown, PA 18109
4847197286
MDR Report Key25055549
Report Number2021236-2026-00005
Device Sequence Number15809268
Product Code KPE
UDI-Device Identifier04046964187698
UDI-Public(01)04046964187698(11)251112(17)271031(10)J5P444
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K840388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberS5904-52
Device Lot NumberJ5P444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown